MathSciNet Relay Station
MathSciNet bibliographic data
MR319212 (47 #7757) 57D30 (53C40)
Durfee, Alan H. Foliations of odd-dimensional spheres. Ann. of Math. (2) 96 (1972), 407–411; erratum, ibid (2) 97 (1973), 187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement